# SDR DALA2025070705023

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 66,388 hours, 34,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3115 DIRTY SOCK ODOR ON THE GROUND, PRIOR TO BOARDING NO PAX ON BOARD. CORRECTIVE ACTION: RAN BOTH PACKS FOR TWO HOURS AT VARIOUS TEMPS. (7172594).
